| Model Number |
U226 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a clinic visit, this cardiac resynchronization therapy pacemaker (crt-p) was found to be in safety mode.Subsequently, a device replacement procedure was performed, the crt-p was explanted and replaced with a new device.No additional adverse patient effects were reported.
Event or Problem Description
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly inspected and analyzed.Analysis of the device confirmed it was operating in safety mode and that critical therapy remained available.Engineers determined that this device was demonstrating behavior consistent with a high impedance within the battery.The high battery impedance put this device at risk of experiencing transient voltage decreases (and associated resets) during telemetry or other normal, higher-power operations.When battery voltage drops below a minimum threshold, a system reset is performed.If three system resets occur within a 48-hour period, the device is designed to enter safety mode operation to maintain back-up pacing with pre-defined settings.Boston scientific has issued a field safety notice to notify physicians of the potential for accolade pacemaker and cardiac resynchronization therapy pacemaker (crt-p) devices to exhibit this behavior.